Double integral inequalities of Hermite-Hadamard type for h-convex functions on linear spaces

[img]
Preview
anly-2014-1290.pdf - Published Version (638kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Double integral inequalities of Hermite-Hadamard type for h-convex functions on linear spaces. Analysis (Germany), 37 (1). 13 - 22. ISSN 0174-4747

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35152
DOI https://doi.org/10.1515/anly-2014-1290
Official URL https://www.degruyter.com/view/j/anly.2017.37.issu...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords convex functions; double integral inequality; Mathesis
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login